Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 626527, 5 pages
http://dx.doi.org/10.1155/2014/626527
Research Article

Study and Application on Stability Classification of Tunnel Surrounding Rock Based on Uncertainty Measure Theory

1School of Earth Science and Resources, Chang’an University, Southern Yanta Road 126, Xi’an, Shaanxi 710054, China
2Key Laboratory of Western Mineral Resources and Geological Engineering, Ministry of Education, Chang’an University, Xi’an 710054, China
3LandOcean Energy Services Co., Ltd., Beijing 100084, China

Received 20 June 2014; Revised 2 October 2014; Accepted 2 October 2014; Published 19 October 2014

Academic Editor: Igor Andrianov

Copyright © 2014 Hujun He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hujun He, Yumei Yan, Cuixia Qu, and Yue Fan, “Study and Application on Stability Classification of Tunnel Surrounding Rock Based on Uncertainty Measure Theory,” Mathematical Problems in Engineering, vol. 2014, Article ID 626527, 5 pages, 2014. https://doi.org/10.1155/2014/626527.